# SDR AALA201708169016

- Difficulty date: August 13, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 19,381 hours, 7,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT COVER MISSING AT LT ENTRANCE AT NR 1 EXIT DOOR.  INSTALLED NEW EXIT COVER AT LT ENTRANCE AT NR 1 EXIT DOOR IAW AMM 33-50.00.  OK FOR SERVICE.
